# SDR AALA202411226834

- Difficulty date: November 21, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 73,702 hours, 30,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 2L IS MISSING PLASTIC CAP THAT SAYS EMERGENCY EXIT. MAINTENANCE INSTALLED LENS ON LAMP ASSY AFT OF DOOR #2L AS REQUIRED.
